RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 723–734 (Mi tvp2126)  

This article is cited in 1 scientific paper (total in 1 paper)

An application of the method of stratification to the study of functionals of processes with independent increaments

M. A. Lifšitz


Full text: PDF file (709 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 753–765

Bibliographic databases:

Received: 13.07.1982

Citation: M. A. Lifšitz, “An application of the method of stratification to the study of functionals of processes with independent increaments”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 723–734; Theory Probab. Appl., 29:4 (1985), 753–765

Citation in format AMSBIB
\Bibitem{Lif84}
\by M.~A.~Lif{\v s}itz
\paper An application of the method of stratification to the study of functionals of processes with independent increaments
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 723--734
\mathnet{http://mi.mathnet.ru/tvp2126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773441}
\zmath{https://zbmath.org/?q=an:0598.60080}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 753--765
\crossref{https://doi.org/10.1137/1129100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2126
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:104
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020